# SDR UF6A990101

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Sleeve
- Part number: 3085003206
- Condition: Shorted
- Location: Efis
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5700 - REQUEST INSPECTION OF BURNING SMELL IN COCKPIT.  MAINTENANCE INSPECTED AND REPLACED SHORTED PBSI SLEEVE ON NR 1 EFIS RECONFIGURATION PANEL.  SYSTEM OPS CHECKED GOOD.  (M)
